Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On birth control. Having tender breast. Is this side effect of birth control or due to periods?

I have been on the same birth control for over 2 years now but the past couple of days my breasts have been very tender. My period should be starting on June 27 so I m not sure if it is from pms or my birth control. In the past I don t really get sore breasts before my period, or with this birth control. Could this side effect start after over 2 years on the birth control?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
sore breasts can be a side effect of birth control, even two years after you started, however, it is still unusual for you to suddenly have aide wedge at hat you didn't have before of the same pills. if you have had other medications recently, such as antibiotics, this might have affected how your body reacts to the birth control and it should resolve after you stop the other medications.

however, if the symptoms persist, you might want to see your doctor to make sure there isn't another problem such as a prolactin hormone problem or maybe you can try a different birth control.

I hope this helps, please let me know if you have any more questions.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor